# SDR MWEA011436

- Difficulty date: November 15, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Clip
- Part number: 99582021
- Condition: Cracked
- Location: Station 544
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION USING EDDY CURRENT ON ANGLE ON AFT SIDE OR FRAME AT STATION 544 LONGERON 10 LEFT. CRACKED IN TWO PLACES AROUND RIVETS  --  REMOVED AND INSTALLED NEW CLIP.
